Sudafed PE Sinus Day & Night Relief 48 Tablets

More Views

Sudafed PE Sinus Day & Night Relief 48 Tablets

Be the first to review this product

Availability: In stock

Product Overview
Sudafed PE Sinus Day + Night Relief contains a powerful formula for 24 hour relief from sinus and nasal pain and congestion.
Price:
$17.49
  • Flat $9 Shipping Australia-wide
  • Free Click & Collect in-store Find a store
OR
Product Description

Details

Sudafed PE Sinus Day + Night Relief contains a powerful formula for 24 hour relief from sinus and nasal pain and congestion.
Dosage

Adults and children 12 years and over:Day tablets (red): 2 tablets in the morning and 2 in the afternoon as necessary. Night tablets (orange): 2 tablets in the evening at bedtime as necessary. Adults: Stop after a few days. Children: Stop after 48 hours, except on medical advice. Do not use in children under 12 years.

Active Ingredients

Each day tablet contains: Phenylephrine hydrochloride 5mg, Paracetamol 500mg. Each night tablet contains: Phenylephrine hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine maleate 2mg.

Storage

Store below 30°C in a dry, dark place. Keep out of reach of children.

Warnings

Do not use for children under 12 years. Do not use if you have taken paracetamol or antihistamines, or if you need to drive a car or operate machinery. Ask your doctor before use if you have high blood pressure, - are taking anti- depressants, have heart problems, are pregnant, or are taking any other medicines to treat cough and cold. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If symptoms persist, see your doctor. Do not use if carton seal is broken or if tablet foil is broken.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Sudafed PE Sinus Day & Night Relief 48 Tablets

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value